Hello, I'm Dr. Deb. I'll do my best to help you today.
I'm sorry for this concern for your dog but inducing vomiting was the best thing to do under the circumstances. I wouldn't continue to give him any peroxide; usually two times is as much as I will suggest.
I'm happy to tell you that this wouldn't constitute a significantly toxic
dose for him (which would be about 500 mg) but signs can be seen at lower doses than this.
I wouldn't expect any issues with his kidneys (which can be seen at toxic doses) but signs which might develop include gastric ulceration which means her stools will be loose and look like black tar. He may develop diarrhea without the black tarry look to them as well.
These signs may be seen within the next 12-24 hours or so and if they do develop (the black stool), then a vet visit may be prudent.
In the meantime, when he seems less nauseous, then you can give over the counter Pepcid AC (Famotidine
) which can help with gastric issues. The dose for a dog this size would be 2.5 mg or 1/4th of a 10 mg tablet twice a day.
I'd also feed a bland diet of boiled chicken
and rice for the next day or so.
I hope this helps to reassure you that the amount of drug which he ingested isn't likely to cause significant issues for him. Deb